Alert archive / Georgia / Frost Advisories in 2018

Frost Advisory 2, NWS Tallahassee, FL

March 8, 201811 counties in Florida; 14 counties in Georgia

NWS Tallahassee, FL issued this frost advisory at Mar 8, 2018, 12:40 PM CST for 11 counties in Florida; 14 counties in Georgia. It took effect at Mar 8, 2018, 11:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2018, 12:40 PM CST (18:40 UTC)
In effect from
Mar 8, 2018, 11:00 PM CST
Expired
Mar 9, 2018, 8:00 AM CST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 25 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gulf County, FL, Jackson County, FL, Jefferson County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Grady County, GA, Irwin County, GA, Miller County, GA, Mitchell County, GA, Seminole County, GA, Thomas County, GA, Tift County, GA

The radar

The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -180 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-180 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WWUS72 KTAE 081840
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
140 PM EST Thu Mar 8 2018

...FREEZE WARNINGS AND FROST ADVISORIES IN EFFECT FOR MUCH OF THE
AREA OVERNIGHT INTO FRIDAY MORNING...

.A unseasonably chilly area of high pressure will move directly
over the area tonight causing winds to go calm. With clear skies 
in place, temperatures will plummet. Widespread frost is expected
to develop away from the immediate coast. In addition, a short
duration freeze is expected in some areas. This will be the first
such event since at least February 1. With the long-lasting early
season warm-up, crops and other sensitive plants may be more 
susceptible than usual to these conditions. 

ALZ065>069-FLZ007>009-016>019-026>029-034-GAZ120>128-142-160-161-
091400-
/O.NEW.KTAE.FZ.W.0001.180309T0800Z-180309T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Calhoun-Terrell-Dougherty-Lee-Worth-Turner-Early-Lowndes-
Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, 
Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Econfina, Fenholloway, Perry, Midway, 
Buckville, Cooks Hammock, Day, Mayo, Cross City, 
Cross City Airport, Hines, Jonesboro, Old Town, Crossroads, 
Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, 
Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, 
Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Valdosta,
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
140 PM EST Thu Mar 8 2018 /1240 PM CST Thu Mar 8 2018/

...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM EST
/8 AM CST/ FRIDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 3 AM EST /2 AM CST/ to 9 AM EST
/8 AM CST/ Friday. 

* TEMPERATURE...LOWS 29 TO 32 DEGREES.

* FREEZE DURATION...2 TO 3 HOURS.

* IMPACTS...Cold sensitive early season crops and other plants
  could be damaged or killed if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. Sensitive outdoor plants should be covered, 
brought indoors or otherwise protected. 

&&

$$

FLZ010>015-108-112-114-115-118-127-128-134-GAZ129>131-143>148-
155>159-091400-
/O.NEW.KTAE.FR.Y.0002.180309T0500Z-180309T1400Z/
Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie-
Tift-Ben Hill-Irwin-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-
Seminole-Decatur-Grady-Thomas-Brooks-
Including the cities of Crystal Lake, Poplar Head, Chipley, 
Chipley Municipal Airport, Orange Hill, Five Points, Marianna, 
Simsville, Richter Crossroads, Browntown, Graceville, Malone, 
Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, 
Blountstown, Clarksville, Durham, Frink, Marysville, 
Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, 
Beverly, Buck Siding, Fort Gadsden, Morgan Place, Sandestin, 
Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, 
Port Washington, Panama City, Callaway, Cairo, Lynn Haven, 
Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, 
Port St. Joe, White City, Beacon Hill, Overstreet, 
Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, 
Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, 
Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, 
Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek,
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, Suwannee, Chula, Harding, Sunsweet, Tifton, 
Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, 
Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, 
Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, 
Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, 
Empress, Nankin, Quitman, and Grooverville
140 PM EST Thu Mar 8 2018 /1240 PM CST Thu Mar 8 2018/

...FROST ADVISORY IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT
TO 9 AM EST /8 AM CST/ FRIDAY...

The National Weather Service in Tallahassee has issued a Frost
Advisory, which is in effect from midnight EST /11 PM CST/
tonight to 9 AM EST /8 AM CST/ Friday. 

* TEMPERATURE...Lows 32 to 36 degrees.

* FROST DURATION...4 TO 8 HOURS.

* IMPACTS...Cold sensitive early season crops and other plants
  could be damaged or killed if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants should be covered, brought indoors or
otherwise protected.

&&

$$

18-Wool
1 follow-up statement
226 
WWUS72 KTAE 090137
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
837 PM EST Thu Mar 8 2018

...FREEZE WARNINGS AND FROST ADVISORIES IN EFFECT FOR MUCH OF THE
AREA OVERNIGHT INTO FRIDAY MORNING...

.A unseasonably chilly area of high pressure will move directly
over the area tonight causing winds to go calm. With clear skies
in place, temperatures will plummet. Widespread frost is expected
to develop away from the immediate coast. In addition, a short
duration freeze is expected in some areas. This will be the first
such event since at least February 1. With the long-lasting early
season warm-up, crops and other sensitive plants may be more
susceptible than usual to these conditions.

FLZ010-011-013-GAZ129>131-143>148-155>159-091400-
/O.UPG.KTAE.FR.Y.0002.180309T0500Z-180309T1400Z/
/O.EXA.KTAE.FZ.W.0001.180309T0800Z-180309T1400Z/
Washington-Jackson-Calhoun-Tift-Ben Hill-Irwin-Miller-Baker-
Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Brooks-
Including the cities of Crystal Lake, Poplar Head, Chipley, 
Chipley Municipal Airport, Orange Hill, Five Points, Marianna, 
Simsville, Richter Crossroads, Browntown, Graceville, Malone, 
Sneads, Abe Springs, Blountstown, Clarksville, Durham, Frink, 
Marysville, Scotts Ferry, Chula, Harding, Sunsweet, Tifton, 
Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, 
Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, 
Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, and Grooverville
837 PM EST Thu Mar 8 2018 /737 PM CST Thu Mar 8 2018/

...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM EST
/8 AM CST/ FRIDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 3 AM EST /2 AM CST/ to 9 AM EST
/8 AM CST/ Friday. The Frost Advisory is no longer in effect. 

* TEMPERATURE...Lows around 32 degrees.

* FROST DURATION...2 TO 3 HOURS.

* IMPACTS...Cold sensitive early season crops and other plants 
  could be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or 
highly likely. These conditions will kill crops and other 
sensitive vegetation.

&&

$$

ALZ065>069-FLZ007>009-016>019-026>029-034-GAZ120>128-142-160-161-
091400-
/O.CON.KTAE.FZ.W.0001.180309T0800Z-180309T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Calhoun-Terrell-Dougherty-Lee-Worth-Turner-Early-Lowndes-
Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, 
Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Econfina, Fenholloway, Perry, Midway, 
Buckville, Cooks Hammock, Day, Mayo, Cross City, 
Cross City Airport, Hines, Jonesboro, Old Town, Crossroads, 
Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, 
Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, 
Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Valdosta,
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
837 PM EST Thu Mar 8 2018 /737 PM CST Thu Mar 8 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO
9 AM EST /8 AM CST/ FRIDAY...

* TEMPERATURE...LOWS 29 TO 32 DEGREES.

* FREEZE DURATION...2 TO 3 HOURS.

* IMPACTS...Cold sensitive early season crops and other plants 
  could be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. Sensitive outdoor plants should be covered,
brought indoors or otherwise protected.

&&

$$

FLZ012-014-015-108-112-114-115-118-127-128-134-091400-
/O.EXT.KTAE.FR.Y.0002.180309T0800Z-180309T1400Z/
Inland Bay-Inland Gulf-Inland Franklin-South Walton-Coastal Bay-
Coastal Gulf-Coastal Franklin-Coastal Jefferson-Coastal Wakulla-
Coastal Taylor-Coastal Dixie-
Including the cities of Bennett, Econfina, Nixon, Youngstown, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Sandestin, 
Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, 
Port Washington, Panama City, Callaway, Cairo, Lynn Haven, 
Southport, Vicksburg, Magnolia Beach, Oak Grove, Odena, 
Port St. Joe, White City, Beacon Hill, Overstreet, 
Saint Joe Beach, Apalachicola, Apalachicola Airport, Bay City, 
Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, 
Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, 
Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek,
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, and Suwannee
837 PM EST Thu Mar 8 2018 /737 PM CST Thu Mar 8 2018/

...FROST ADVISORY NOW IN EFFECT FROM 3 AM EST /2 AM CST/ TO 9 AM
EST /8 AM CST/ FRIDAY...

* TEMPERATURE...Lows 32 to 36 degrees.

* FROST DURATION...3 TO 5 HOURS.

* IMPACTS...Cold sensitive early season crops and other plants 
  could be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants should be covered, brought indoors or
otherwise protected.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Mar 8, 11:18 AM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 8, 11:18 AM CST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1218 PM EST Thu Mar 8 2018

.AVIATION [Through 18Z Friday]...

VFR conditions will persist with a scattered cumulus field in
Southwest GA giving way to clear skies. Winds will be gusty out of
the northwest this afternoon, but drop off to calm after sunset.
Winds will be much lighter tomorrow than the past couple of days.

&&

.PREV DISCUSSION [947 AM EST]...

.NEAR TERM [Through Today]...

An upper level trough aloft and surface ridge will prevail
through today. Breezy conditions will aid in diurnal mixing,
though a stronger cold pool aloft than yesterday will result in
slightly cooler afternoon highs. Expect highs in the upper 50s
north of U.S. 84 to low 60s south of the highway. Skies will be
clear across most of the region with high cirrus over the Gulf of
Mexico.

.SHORT TERM [Tonight Through Saturday]...

Quiet and dry weather will persist through the short term period,
with broad troughing aloft early in the period giving way to quasi-
zonal flow late in the period. The ridge axis at the surface will
slide off to the east through the period, opening up the Gulf late
in the period. Expect return flow to increase late in the period,
ahead of a developing surface low to the west, setting the stage for
an active start to the long term period. Outside of a cold start to
Friday, with temperatures in the low 30s, temperatures are expected
to moderate to near normal levels by the end of the period. Lows in
the 30s and 40s and highs in the 60s and 70s can be expected.

.LONG TERM [Saturday Night Through Thursday]...

A strengthening shortwave trough will eject out of the Southern
Rockies Saturday and traverse the Southern Plains/Mississippi
Valley, entering the Southeast by late Saturday/early Sunday
timeframe. As mentioned in the short term discussion, return flow
will increase across the tri-state region on Saturday ahead of the
developing surface low near the ArkLaTex region. While showers and
thunderstorms are likely Saturday night through Sunday across the
entire region, severe weather chances remain murky at this time.
Instability and moisture (to a lesser extent) looks to be the
limiting factors at this time. It is worth noting that there will be
plenty of shear associated with this system, so a strong storm
cannot be ruled out.

Another cold front will sweep through the region Sunday into Monday,
yielding dry conditions and noticeably cooler temperatures through
the end of the period. Highs in the 60s and lows in the upper
30s/low 40s will be common.

.MARINE...

Elevated northwesterly winds will persist through Friday before
calming below cautionary levels. Wave heights will generally range
from 2 to 4 feet today into Friday, before gradually decreasing into
the weekend. Another round of elevated winds and seas will are
expected Saturday into Sunday, with showers and thunderstorm chances
increasing late Saturday through Sunday.

.FIRE WEATHER...

Deep mixing heights and strong transport winds will result in high
dispersion indices today across the region. Relative humidity
values will fall to critical thresholds in Florida and coupled
with strong winds and low fuel moisture will result in red flag
conditions for several counties today. Winds will subside enough
by Friday to preclude any Red Flag conditions, even though
relative humidities will remain critically low.

.HYDROLOGY...

Local rivers remain steady and below action stage. The progressive
nature of this weekend's system will likely not pose a flooding
threat across the region. General rainfall amounts of 0.5 to 1.5
inches are possible with this system, with the highest rainfall
totals likely in the Florida Panhandle.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   33  66  39  72  57 /   0   0   0   0  60
Panama City   38  63  50  70  63 /   0   0   0  10  60
Dothan        33  64  42  71  56 /   0   0   0  10  80
Albany        33  62  40  71  55 /   0   0   0   0  70
Valdosta      34  64  39  72  53 /   0   0   0   0  50
Cross City    33  66  39  73  56 /   0   0   0   0  40
Apalachicola  37  63  48  70  62 /   0   0   0  10  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Red Flag Warning until 6 PM EST /5 PM CST/ this evening for
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Wakulla-
     Gadsden-Inland Bay-Inland Dixie-Inland Wakulla-Lafayette-
     Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Gulf-
     South Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Wool
SHORT TERM...Pullin
LONG TERM...Pullin
AVIATION...Wool
MARINE...Pullin
FIRE WEATHER...Wool
HYDROLOGY...Pullin

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 8:04 PM CSTFrost AdvisoryTAEBay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more11 hr
Mar 8, 2:10 AM CSTRip Current StatementTAEGulf, Walton22 hr
Mar 8, 7:13 AM CSTRed Flag WarningTAEBay, Dixie, Gadsden, Lafayette, Leon, Wakulla and 2 more10 hr
Mar 8, 12:40 PM CSTFreeze WarningTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more19 hr

Nearby

Frost Advisories in Georgia, 2018Frost Advisories in Florida, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.